Publication detail
Cube-root-subgroups of SL_2 over imaginary quadratic integers
KUREŠ, M.
Original Title
Cube-root-subgroups of SL_2 over imaginary quadratic integers
Type
journal article in Web of Science
Language
English
Original Abstract
All cube roots of the identity in the special linear group of $2\times 2$-matrices with entries in the ring of integers in $\mathbb Q[\sqrt{d}]$ are described. These matrices generate subgroups of the third order; it is shown that such subgroups may contain non-elementary matrices in the sense of P. M. Cohn. All this is viewed with respect to possible applications in lattice cryptography.
Keywords
imaginary quadratic field, ring of integers, non-elementary matrices, special linear group, public key cryptography, lattice based cryptosystems
Authors
KUREŠ, M.
Released
1. 9. 2021
Publisher
Vladimir Andrunakievich Institute of Mathematics and Computer Science
Location
Chisinau
ISBN
1561-4042
Periodical
Computer Science Journal of Moldova
Year of study
29
Number
2
State
Republic of Moldova
Pages from
227
Pages to
240
Pages count
14
URL
Full text in the Digital Library
BibTex
@article{BUT172038,
author="Miroslav {Kureš}",
title="Cube-root-subgroups of SL_2 over imaginary quadratic integers",
journal="Computer Science Journal of Moldova",
year="2021",
volume="29",
number="2",
pages="227--240",
issn="1561-4042",
url="http://www.math.md/publications/csjm/issues/v29-n2/13338/"
}